# SDR AALA202510135391

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 34,893 hours, 14,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751023
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REPAIR TO FORWARD CARGO COMPARTMENT FLOOR STRUCTURE BAFFLE BETWEEN BS 500C AND 500D AT S26L REQUIRES REPLACEMENT. REPLACED BAFFLE PER AARD 51-00-05-1.
